| Model Number |
X SERIES |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed an "unknown defib error" and "defib disabled" messages.Complainant indicated that the clinician continued to use the same device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer report was observed during review of the device's history log.The device was put through extensive testing which included bench handling, stress testing, power cycling and full functionality testing with without duplicating any device malfunction.The device's processor/bridge/pace board was replaced as a precaution.The device successfully passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.